# SDR AALA20150616018

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 67,591 hours, 35,315 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH THE LT OIL STRAINER CLOGGING LIGHT ILLUMINATED.  R & R NR 1 ENG FILTER & SERVICED OIL IAW AMM 72-00-02-101 STEP 4.  PERFORMED OPERATIONAL & LEAK CHECK.  SYS CHECKED NORMAL.
